Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
Question: Missed Period while on othro evra patch
|kitty0611 - Mon May 21, 2007 8:21 am||
I'm 23 yrs old, and I have been on birth control patch for 2 yrs (except last june when i was pregnant and had miscarriage in august). On the 4th week while using patch you are suppose to remove it for period. I did remove patch on April 15th and i got my period on 21st. I placed patch back on on April 24th and took it off on may 15th. I have not had a period yet and I am schedule to start new patch on may 22nd. Normally, I feel a little cramping before period but i have had nothing but extreme heads and little back pain. I took hpt today and it was neg...... Should I consult my doctor at this point or should i continue my patch???????
|Dr. Chan Lowe - Mon May 21, 2007 2:28 pm||
I would recommend that you repeat the pregnancy test next week. At this point, the home pregnancy tests should be at their most sensitive.
In the mean time, it is OK to replace the patch. If you are pregnant the extra estrogen for a short period of time will not be a problem.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.